@article{(Open Science Index):https://publications.waset.org/pdf/3205,
	  title     = {Existence of Solution for Four-Point Boundary Value Problems of Second-Order Impulsive Differential Equations (II)},
	  author    = {Li Ge},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we study the existence of solution of
the four-point boundary value problem for second-order differential
equations with impulses by using leray-Schauder theory:},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {826 - 830},
	  ee        = {https://publications.waset.org/pdf/3205},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}